MAUDE Adverse Event Report: JOHNSON AND JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON AND JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The account provided two (2) different event dates (b)(6) 2018.If implanted, give date: unknown.The exact date was not provided but it is either (b)(6) 2018.If explanted, give date: not applicable as to date the lens remains implanted and therefore not explanted.(b)(6).It was indicated that the lens remains implanted and it is not returning for evaluation; therefore a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that after the intraocular lens (model zcb00) was implanted into the patient's operative eye, the surgeon noticed a damaged spot on the optic edge.According to the account, the lens was carefully examined and loaded correctly in the cartridge, but it must have got damaged on the tightest part of the cartridge before implantation.Reportedly, the lens remains implanted.No patient injury was reported.No further information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa (b)(4).

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON AND JOHNSON SURGICAL VISION, INC.
santa ana CA
MDR Report Key7673859
Report Number2648035-2018-00976
Device Sequence Number1528558
Product Code HQL
UDI-Device Identifier05050474531833
UDI-Public(01)05050474531833(17)210517
Combination Product (Y/N)Y
Initial Reporter CountrySE
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2021
Device Model NumberZCB00
Device Catalogue NumberZCB0000260
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 06/19/2018
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date07/10/2018
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005